# SDR USAA2010010590027

- Difficulty date: November 17, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070004201
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - EEL - 2 EMERGENCY FLASHLIGHT HOLDERS BROKEN AT LEFT & RIGHT LOWER AFT GALLEY AREA.  REPLACED 2 EMERGENCY FLASHLIGHT HOLDERS AT LEFT & RIGHT LOWER AFT GALLEY AREA IAW B737 AMM 25-60-00.
